MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO MODEL MODULAR FEMUR AND TIBIA, POREX, LARGE, RIGHT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO MODEL MODULAR FEMUR AND TIBIA, POREX, LARGE, RIGHT
Model Number 15-3818/11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was confirmed on (b)(6) 2024, that an incorrect side knee was ordered by the sales rep (right instead of left) for an (b)(6) 2023 surgery.(2 right-side parts were ordered and sent as ordered).It was only realized during the surgery, after the procedure had been started, that the incorrect implants had been ordered, and the procedure could not continue.Subsequent to this incomplete surgery, the correct parts were then ordered by the sales rep and the new order was sent.The patient had to return for the second surgery, where the correct left-side device was implanted on (b)(6) 2023.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO MODEL MODULAR FEMUR AND TIBIA, POREX, LARGE, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20181769
Report Number3006721341-2024-00023
Device Sequence Number8196693
Product Code KRO
UDI-Device Identifier04026575164028
UDI-Public04026575164028
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
Report Date (Section F) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-3818/11
Device Catalogue Number15-3818/11
Device Lot Number210112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/21/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer08/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale